# SDR DLM88010935

- Difficulty date: June 9, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 35,253 hours, 28,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O NOSE GEAR FAILED TO RETRACT, HEAVY GRINDING AUDIBLE -RED LIGHT IN HANDLE.  INSPECTED AND SERVICED NOSE STRUT PER M/M 32-21-02-3-1.  CHECKED PROX SENSORS AND CLEANED SAME, ALL CHECKED NORMAL.  PERFORMED NOSE GEAR SWING, ALL NORMAL.  CHECKED WHEEL BEARINGS AND TIRE CONDITION, ALL CHECKED OK.
